How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Doctor (MD)
Category: Health
Satisfied Customers: 42805
Experience:  Experienced and Compassionate Physician Trained in NYC Ready to Help.
41363181
Type Your Health Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I'm 39. I had a radical hysterectomy earlier this year.

Customer Question

Hi. I'm 39. I had a radical hysterectomy earlier this year. About a month after the procedure I started lactating. My doctor has ruled out any issues with my pituitary gland and thyroid via blood tests and MRI. Have ruled out problems with my breasts. I'm wondering if there is something systemic going on. In addition to the lactation I also have a distinct red mark above my ankle the size of a quarter and had one previously on my forearm. They do not itch. I have also been suffering from tiredness, body aches/pains, stiff joints, severe foot and calf cramps, headaches, bruising, cold hands and feet, and an occasional fluttering feeling (heart). Could these all be connected? I'm also having severe pain after urinating and a bit of incontinence. I'm assuming that's hysterectomy related though.
Submitted: 1 year ago.
Category: Health
Expert:  Dr. David replied 1 year ago.

This is Dr. David

hysterectomy can alter prolactin levels in rats which are lactating.

http://www.ncbi.nlm.nih.gov/pubmed/2318155

which means your hysterectomy could have affected your neuro-endocrine system.

I'm sure you had your prolactin levels checked already.

yes, try teh dopamine agonist to see if that will stop the lactation.

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Related Health Questions